# SDR CA030612004

- Difficulty date: June 8, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,745 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Inoperative
- Location: Eng Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE PILOT NOTICED ENG OIL PRESSURE DROP OFF TO ZERO THEN INDICATED 9 BARS ON THE PRESSURE GAUGE. PILOT RETURNED TO POINT OF DEPARTURE. TROUBLE SHOOTING FOUND THE TRANSDUCER TO BE UNSERVICEABLE.
